# SDR DALA2024080607814

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo
- Condition: Corroded
- Location: Sta 480-Sta 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0483986) CORROSION ON FORWARD CARGO BAY ZEE CHANNEL AT STA 480-STA 500L STR 25L WL 158. REMOVED AND INSTALLED NEW LOCATED AND DRILLED L/H ZEE CHANNEL STA 480 TO STA 500L FROM BAC1476-444 IAW B737 SRM 51-40-02-0G, B737 SRM 53-00-53-2R PROCEDURE 5 AND DWG# 143A7500.
